About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 279236, 9 pages
http://dx.doi.org/10.1155/2014/279236
Research Article

Oscillation Criteria of Second-Order Nonlinear Differential Equations with Variable Coefficients

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia (UKM), 43600 Bangi, Selangor, Malaysia

Received 31 August 2013; Revised 27 December 2013; Accepted 31 December 2013; Published 18 February 2014

Academic Editor: M. De la Sen

Copyright © 2014 Ambarka A. Salhin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ambarka A. Salhin, Ummul Khair Salma Din, Rokiah Rozita Ahmad, and Mohd Salmi Md Noorani, “Oscillation Criteria of Second-Order Nonlinear Differential Equations with Variable Coefficients,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 279236, 9 pages, 2014. doi:10.1155/2014/279236